Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bumps on the chin, throat congestion. Concerned

Hi! I have a couple of bumps on the left side of my chin and i also feel like i have something stuck in my throat - kinda like a mass or ball. about a month ago, i felt like i threw up in my throat. and since then, my burps, etc. all seem to stem from my throat. everything is only on the left side (the feeling that something is stuck and the lumps). please help!!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
post nasal drip of chronic snusitis has same feeling as you have written
continuos dripping can also cause gerd and lymphnode enlagements feeling like that you have written
get xray pns waterview to get confirm and treat accordingly
in mean time can use metronidazole 200 mg for 7 days to clear sinus and lymph node infections
take fexofenadine 120 mg bd
tab cpm night
liquid antacid
apply neomycin h intmen in nse bd
sea water 2 drops at night each nose
cotinue 3 week
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor